# SDR SWIA200211118

- Difficulty date: August 7, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 27,314 hours, 35,652 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK FOUND ON CARGO DOOR SIDE FRAME BEHIND LATERAL SUPPORT.  REPLACED FRAME IAW 120 SRM 51-10-02 AND RII CARD 52-301.
